# SDR SWIA201335599

- Difficulty date: November 21, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,941 hours, 22,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-605 RT FLOOR EDGE MEMBER HAS SURFACE CORROSION AROUND FOUR NUTPLATE HOLES,  FS 559+80 THROUGH FS 559+112 RT FLOOR EDGE MEMBER HAS SURFACE CORROSION AROUND THREE NUTPLATE  HOLES.  FS 559+80 THROUGH FS 559 +96 RT FLOOR EDGE MEMBER HAS SURFACE CORROSION AROUND FOUR NUTPLATE HOLES & AROUND 5 FASTENERS HEADS.  C-CHECK REPAIRED DAMAGE TO RT FLOOR SILL FS 559.00+80 TO FS 621.00 IAW REO.
